Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Deformations of vector fields and Hamiltonian vector fields on the plane
HTML articles powered by AMS MathViewer

by Nico van den Hijligenberg, Youri Kotchetkov and Gerhard Post PDF
Math. Comp. 64 (1995), 1215-1226 Request permission


For the Lie algebras ${L_1}(H(2))$ and ${L_1}(W(2))$, we study their infinitesimal deformations and the corresponding global ones. We show that, as in the case of ${L_1}(W(1))$, each integrable infinitesimal deformation of ${L_1}(H(2))$ and ${L_1}(W(2))$ can be represented by a 2-cocycle that defines a global deformation by means of a trivial extension. We also illustrate that all deformations of ${L_1}(H(2))$ arise as restrictions of deformations of ${L_1}(W(2))$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 17B66, 17B56
  • Retrieve articles in all journals with MSC: 17B66, 17B56
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1215-1226
  • MSC: Primary 17B66; Secondary 17B56
  • DOI:
  • MathSciNet review: 1297480